# SDR RAIA201409280001

- Difficulty date: September 28, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 33,593 hours, 30,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
